کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
4637674 1631978 2017 13 صفحه PDF سفارش دهید دانلود رایگان
عنوان انگلیسی مقاله ISI
Existence of solutions for a class of system of functional integral equation via measure of noncompactness
ترجمه فارسی عنوان
وجود راه حل برای یک کلاس از سیستم معادله انتگرال تابعی از طریق اندازه گیری noncompactness
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت
کلمات کلیدی
47H09؛ 47H10؛ 34A12Measure از noncompactness؛ سیستم معادلات انتگرال؛ نقطه ثابت همراه
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات کاربردی
چکیده انگلیسی

In this paper, we give some generalization of Darbo’s fixed point theorem related to the measure of noncompactness, and present some results on the existence of coupled fixed point theorem for a special class of operators in a Banach space. Our results generalize and extend some comparable results in the literature. Also as an application, we study the existence of solution for a class of the system of nonlinear functional integral equations. Finally an example illustrating the mentioned applicability is also included.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Computational and Applied Mathematics - Volume 313, 15 March 2017, Pages 129–141
نویسندگان
,
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت